By Ramon Tomey
A study in Thailand revealed that almost 30 percent of young adults suffered cardiac injuries as a result of the Wuhan coronavirus (COVID-19) vaccines.
The paper published Aug. 8 in Preprints looked at 301 students from two schools in Thailand who were injected the second dose of Pfizer’s BNT162b2 mRNA vaccine. The researchers then collected data from the students, aged between 13 and 18 years old, for a period of two weeks.
Of these 301 study participants, 29.24 percent developed cardiovascular effects such as tachycardia or an abnormally high resting heart rate, palpitation, and cardiac inflammation. One patient suffered myopericarditis – the inflammation of both the heart lining and muscle – after vaccination. Two patients had suspected myocarditis, while four patients reflected laboratory findings consistent with heart muscle inflammation despite having no symptoms. (Related: Study finds 29% of teenagers develop heart problems following second dose of Pfizer’s mRNA COVID-19 vaccine.)
Aside from these, the Thai researchers noted several common cardiovascular effects such as:
- tachycardia (7.64 percent of participants)
- shortness of breath (6.64 percent of participants)
- palpitation (4.32 percent of participants)
- chest pain (4.32 percent of participants)
- hypertension (3.99 percent of participants)
Furthermore, seven participants – 2.33 percent – exhibited at least one elevated cardiac biomarker or positive lab assessment. Eighteen percent, meanwhile, had an abnormal electrocardiogram (EKG) result after vaccination.
“Cardiovascular effects in adolescents after BNT162b2 mRNA COVID-19 vaccination included tachycardia, palpitation, and myocarditis. Hence, adolescents receiving mRNA vaccines should be monitored for side effects,” the Thai researchers concluded.
“Eighteen percent of (the) kids had an abnormal EKG post-vaccine? That has to be extremely troubling,” wrote entrepreneur and vaccine safety advocate Steve Kirsch. “A vaccine is not supposed to do that. Are doctors telling parents the vaccine causes serious heart issues in 18 percent of kids? At least let them know.”
He also zeroed in on the 29.24 percent of cardiovascular effects found in the Thai students who participated in the study.
“Almost 30 percent of the cases? That’s not ‘rare,’” Kirsch pointed out. He added that a 3.5 percent rate of cardiac inflammation among the study cohort is not a rare occurrence either.
Hospitalizations illustrate full extent of problem
While the recent Thai study put down the dangers of the COVID-19 vaccine in numbers, news reports about teenagers hospitalized due to vaccine-related heart problems illustrated the full extent of the problem.
Back in May 2021, at least 18 teenagers showed symptoms of heart problems after getting the COVID-19 vaccine. Dr. Deidre Gifford, head of the Connecticut Department of Social Services, confirmed the incident. She added that four teenagers were sent to Yale New Haven Hospital for treatment, while three were sent to Connecticut Children’s Medical Center.
“All of the cases that were reported to us were hospitalized, the vast majority of a couple of days,” remarked Gifford. “One individual that we’re aware of is still hospitalized. The other 17 have been sent home and they’re doing fine.”
Meanwhile, more than 100 individuals aged between 12 and 24 years old in the Canadian province of Ontario were hospitalized due to vaccine-related heart problems – as per an August 2021 report by Public Health Ontario (PHO).
The report by the province’s health agency stated that there were 106 incidents of cardiac inflammation – myocarditis and pericarditis – as of Aug. 7, 2021. Of this total, 75 cases were among Ontarians aged 18 to 24. Meanwhile, 31 cases were among Ontarians aged 12 to 17.
“The reporting rate of myocarditis [and] pericarditis was higher following the second dose of mRNA vaccine than after the first, particularly for those receiving the Moderna vaccine as the second dose of the series – regardless of the product for the first dose.”
Moreover, the PHO report found that cardiac inflammation among Ontarians aged 18 to 24 was seven times higher with the Moderna vaccine than with the Pfizer shot.
PHO’s finding stemmed from a directive it issued in June, 2021 to increase its surveillance of heart inflammation after reports of similar adverse reactions emerged in the U.S. and Israel.
Visit Heart.news for more stories about the COVID-19 vaccines causing cardiac issues in teenagers.
Watch cardiologist Dr. Peter McCullough reiterate that the COVID-19 vaccines cause myocarditis below.
This video is from the Chinese taking down EVIL CCP channel on Brighteon.com.